MathSciNet Relay Station
MathSciNet bibliographic data
MR447820 (56 #6130) 35L55
John, Fritz Restrictions on the coefficients of hyperbolic systems of partial differential equations. Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 10, 4150–4151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement